# SDR MALA976555

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RT DC GEN ILLUMINATED, FOLLOWED QRH AND GEN WON'T RESET.  RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT DC GEN.  OPS CHECK GOOD IAW SF340 MM ATA CHAP.
